# SDR YENA200623

- Difficulty date: March 9, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N531JB
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 17,567 hours, 6,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Y-765 Fr20
- Part time: 17,567 hours, 6,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C4 CHECK, CORROSION ON SEAT TRACK LOCATED AT FR 20 AND FR 20 +3.5", FR 20 +19", Y-765.  REPLACED SEAT TRACK LOCATED AT FR 20 AND FR 20 +3.5", FR 20 +19", Y-765, IAW SRM A320 51-72-11 PG 1.
